Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Breastfeeding, pregnant, medical abortion. Taken unwanted kit, bleeding started. Normal symptoms?

Hi Doctor, I am 25, 5 2 , 50 kg and a nursing mother of baby of 6 month. I passed my period 5 days and after checking found pregnency positive. After consulting a doctor I used unwanted kit. Bleeding went for 6-7 days. again it started after eight days. what does it indicate. My doc has recomended trenaximic acid tablets for now.
Tue, 11 Sep 2012
Report Abuse
Question is related to
Drug/Medication
Medical Procedures
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Hi Dear Thanks for your question on HCM,you had taken unwanted kit for termination of pregnancy and bleeding remain for 6-7 days,which is normal,but bleeding after 8 days could be due remaining product of conception ,for which you should get your ultra sound done,if product of conception are in uterus ,go for dilatation and curratge ,it will stop your bleeding ,meanwhile you continue with the treatment prescribed by your doctor
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i am moumita i have taken unwanted kit under medical supervision. day 1 single drug and day 3 , 2tablets at once. the bleeding started instantaneously with slight cramps. does this signify that pregnancy has been terminated? do i need to take the rest of the medicine? or do i discontinue. although i will be consulting my doctor tmrw but still felt like asking u

doctor1 MD

My wife was 30-35 days pregnent we chek it and result show positive then we use unwanted kit for medical termination of pregnancy..she take 1 mifepristone Tab on one day before then yesterday night eat 2 tab of misoprostol.Nw today morning bleeding will start but bleeding is very havy and when she gone for urine then 2 big thick blood pices are comes....plz suggest me that symptoms is normal or something dangerous and plz tell us how take another 2 misoprostol tab..

doctor1 MD

I had a medical abortion done 4 weeks and and 2 weeks ago I had overprotective sex. I am now worried I could be pregnant again. Yesterday I took a pregnancy test and one line was solid and one was faint. Also, all last week I ve started bleeding again but not enough to wear a liner. It s only when I wipe?

Recent questions on  Unwanted kit

doctor1 MD

Hi I am XXXXXXX XXXXXXX I have missed my period by 18. I took medicine Duphaston 10 tab.still I did not get my period.I even checked pregnancy but it did not shown any shine of pregnancy.

doctor1 MD

how to use all d 5 tablets in unwanted kit from mankind pharmaceuticals. what should be d dosing time interval?? is it neccesry to take a empty stomach?

doctor1 MD

Hello sir.. actually I'm at 8th week of pregnancy .. Nd I took unwanted kit of 5 pills... On the first day I took one pill.. after 24hrs I took 2 pills after 30mins I started bleeding nd seems to lost my ovum after 4 hrs that is early in the...

doctor1 MD

hi i am moumita i have taken unwanted kit under medical supervision. day 1 single drug and day 3 , 2tablets at once. the bleeding started instantaneously with slight cramps. does this signify that pregnancy has been terminated? do i need to take the rest of the medicine? or do i discontinue.

although i will be consulting my doctor tmrw but still felt like asking u

doctor1 MD

Hi Doctor, I am 25, 5 2 , 50 kg and a nursing mother of baby of 6 month. I passed my period 5 days and after checking found pregnency positive. After consulting a doctor I used unwanted kit. Bleeding went for 6-7 days. again it started after eight days. what does it indicate. My doc has recomended trenaximic acid tablets for now.